# SDR YENA2020071600385

- Difficulty date: July 12, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 58,526 hours, 20,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4633
- Condition: Inoperative
- Location: Cabin
- Part time: 42,477 hours, 15,162 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EPSU EMERGENCY POWER SUPPLY UNIT EMERGENCY EXIT LT IN PASSENGER CABIN; (REF N/R 2020-172008) R & R EMERGENCY POWER SUPPLY UNIT (EPSU 11WL) ON EMERGENCY LT IN PASSENGER CABIN IAW AMM 33-51-38-400-001-A ITEM 1 THRU 4E AND AMM 33-51-00-710-001-A TEST IS OK.
